Top Coated Caplets

Relentless Improvement Iodine Sublime 12.5mg 200 Caplets with Potassium Iodide

  • 12.5mg Pure HIghly-Bioavailable Iodine per caplet | Coated with a pharmaceutical glaze to prevent gastric irritation.
  • 200 CAPLETS Per Bottle Much More Cost-Effective Than IODORAL.
  • Made in the USA from globally sourced ingredients.
  • It is normal and typical for the cotton insert in the bottle to show characteristic purplish red discoloration from the IODINE in these caplets!.
Check Stock

Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 100 Count

  • ACTIVE INGREDIENT: This pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).
  • RELIEF FOR ACHES AND PAINS: Amazon Basic Care Ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps.
  • COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever.
  • each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Amazon Basic Care Ibuprofen Tablets for adults and children age 12 years and over.
  • GLUTEN FREE: This product is gluten free.
Check Stock

Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 500 Count

  • ACTIVE INGREDIENT: This pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).
  • RELIEF FOR ACHES AND PAINS: Amazon Basic Care Ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps.
  • COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever.
  • each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Amazon Basic Care Ibuprofen Tablets for adults and children age 12 years and over.
  • GLUTEN FREE: This product is gluten free.
Check Stock

Advil Dual Action With Acetaminophen And Ibuprofen (2 Dose Equivalent) For 8 Hour Pain Relief, Coated 144 Ct Caplets And 2 Ct. Sample Of Advil PM

  • One bottle of 144 Caplets of Advil Dual Action with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) and a 2 count sample of Advil PM.
  • Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills.
  • Advil PM caplets provide sleeplessness relief by combining the number 1 selling ibuprofen brand, with 400 mg ibuprofen, and the number 1 selling sleep medicine, with 76 mg diphenhydramine citrate.
  • Pain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnight.
  • Advil Dual Action is the first and only pain relief medication with a combination of acetaminophen and ibuprofen.
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication, along with sleep aid caplets that relieve pain and help you sleep.
  • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.
Check Stock

Safrel Extra Strength Pain Reliever PM and Sleep Aid (375 Tablets) | Acetaminophen 500 mg & Diphenhydramine HCl 25 mg | Fast Acting Relief for Headaches, Minor Aches | Non-Habit Forming | Value Pack

  • ...d, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication..
  • ✅ EASY TO SWALLOW: Safrel Pain Reliever PM Caplets comes as coated caplets to mask the taste and making it easier to swallow. Safrel Pain Reliever PM caplets are aspirin and caffeine free for use as an adult or children 12 years and over..
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Pain Reliever PM Caplets comes in 375 count value pack and can save you significant amount of money with the same active ingredient as Tylenol PM Extra Strength Caplets..
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this Extra Strength Pain Reliever PM and Sleep Aid, Acetaminophen 500mg formula to enjoy your day free from fever and pain with sleep aid..
Check Stock

GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 24 Count

  • ACTIVE INGREDIENTS: GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night.
  • compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion.
  • Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough.
  • COMBINATION PACK: GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only).
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu.
Check Stock

Citracal Maximum Plus Calcium Citrate Caplets Plus D3 (280 Count)

  • DEFY BONE AGING: Citracal Petites is a sugar free calcium supplement, providing 400 mg of calcium per serving to help support bone health* as part of your overall wellness and fitness regimen.
  • IMPORTANCE OF CALCIUM: This essential mineral is needed for bone health*.
  • WITH VITAMIN D3: 500 IU per serving helps absorb dietary calcium*, as few foods contain vitamin D.
  • SMALLER, EASIER TO SWALLOW: These coated caplets are smaller and easier to swallow and can be taken with or without food.
  • #1 CALCIUM BRAND RECOMMENDED: Citracal is the #1 Doctor & Pharmacist recommended calcium brand.
Check Stock

FiberCon Fiber Therapy Coated Caplets, Safe, Simple & Comfortable Insoluble Fiber for Bowel Irregularity, Comfortable Constipation Relief with No Gas or Bloating, 140 Caplets

  • Simple Constipation Relief: FiberCon coated caplets help relieve constipation as effectively as fiber powders but without the messy mixing and uncomfortable side effects..
  • No Gas or Bloating: FiberCon does not ferment, so it will not cause intestinal gas or bloating..
  • No Chemical Stimulants: The insoluble fiber in Fibercon acts like natural fiber to help control and maintain normal bowel function. Fibercon does not have chemical stimulants and the cramping associated with them..
  • Safe and Effective: Safe and effective for adults and children 12 years or older, FiberCon generally produces a bowel movement in 12-72 hours..
  • Simple To Take: FiberCon coated caplets are easy to swallow and have no aftertaste like so many fiber therapy products. FiberCon is an HSA and FSA eligible item, check with your provider for coverage. Use as directed..
Check Stock

Citracal Calcium Citrate + D3 Petites Tablets - 200 ct Pack of 3

  • DEFY BONE AGING: Citracal Petites is a sugar free calcium supplement, providing 400 mg of calcium per serving to help support bone health* as part of your overall wellness and fitness regimen.
  • IMPORTANCE OF CALCIUM: This essential mineral is needed for bone health*.
  • WITH VITAMIN D3: 500 IU per serving helps absorb dietary calcium*, as few foods contain vitamin D.
  • SMALLER, EASIER TO SWALLOW: These coated caplets are smaller and easier to swallow and can be taken with or without food.
  • #1 CALCIUM BRAND RECOMMENDED: Citracal is the #1 Doctor & Pharmacist recommended calcium brand.
Check Stock

Citracal Calcium + D Slow Release 1200 Tablets 80 Tablets (Pack of 6)

  • DEFY BONE AGING: Citracal Petites is a sugar free calcium supplement, providing 400 mg of calcium per serving to help support bone health* as part of your overall wellness and fitness regimen.
  • IMPORTANCE OF CALCIUM: This essential mineral is needed for bone health*.
  • WITH VITAMIN D3: 500 IU per serving helps absorb dietary calcium*, as few foods contain vitamin D.
  • SMALLER, EASIER TO SWALLOW: These coated caplets are smaller and easier to swallow and can be taken with or without food.
  • #1 CALCIUM BRAND RECOMMENDED: Citracal is the #1 Doctor & Pharmacist recommended calcium brand.
Check Stock

Advil PM (40 Count, Pack of 2) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen and 38mg Diphenhydramine Citrate

  • One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 20 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets.
  • Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine, and by 2023, new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills.
  • Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours.
  • Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest.
  • Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains.
Check Stock

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night.
  • compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion.
  • Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough.
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only).
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu.
Check Stock